Review: could Symbicort cause Headaches (Headache)?
Summary: Headaches is found among people who take Symbicort, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Nexium, and have Asthma.
We study 20,857 people who have side effects while taking Symbicort from FDA and social media. Among them, 701 have Headaches. Find out below who they are, when they have Headaches and more.
You are not alone: join a mobile support group for people who take Symbicort and have Headaches >>>
Symbicort has active ingredients of budesonide; formoterol fumarate dihydrate. It is often used in asthma. (latest outcomes from 21,455 Symbicort users)
Headaches (pain in head) has been reported by people with multiple sclerosis, depression, high blood pressure, rheumatoid arthritis, osteoporosis. (latest reports from 168,758 Headaches patients)
On Jan, 28, 2015: 20,857 people reported to have side effects when taking Symbicort. Among them, 701 people (3.36%) have Headaches.
Time on Symbicort when people have Headaches * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Headaches when taking Symbicort * :
Age of people who have Headaches when taking Symbicort * :
Severity of Headaches when taking Symbicort ** :
|least||moderate||severe||most severe |
How people recovered from Headaches ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Asthma (290 people, 41.37%)
- Chronic obstructive pulmonary disease (129 people, 18.40%)
- Gastrooesophageal reflux disease (57 people, 8.13%)
- Hypertension (52 people, 7.42%)
- Emphysema (30 people, 4.28%)
Top co-used drugs for these people * :
- Nexium (129 people, 18.40%)
- Singulair (115 people, 16.41%)
- Albuterol (105 people, 14.98%)
- Spiriva (104 people, 14.84%)
- Xolair (102 people, 14.55%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Headaches while taking Symbicort?
You are not alone! Join a mobile support group:
- support group for people who take Symbicort and have Headaches
- support group for people who take Symbicort
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Can tramadol usage cause a low white blood cell count?
Low WBC of 2.7 on 10/21/15 and then 3.8 on 12/08/15
Can these things be connected?
- I suffer from hypotension after taking meal along with breathlessness and itching
after eating I fell as if I will faint n hav dyspnea n headache.. n if I try to walk then I hav severe itching all over the body ... if I don't take meal then I am fine
- I have been on amlodipine for approximately 3 months and have had terrible swelling in my legs and ankles along with pain and itching. should i be taken off this medication?
I was previously taking Propranolol for blood pressure which didn't bother me at all, but last year I developed a breathing problem and was given Symbicort to help get rid of wheezing. The Symbicort and Propranolol don't mesh well so I was then put on Amlodipine. The swelling, pain and itching occurred right away. I asked the pharmacist about it and also my doctor and they both said a small percentage of people have this problem on this medication. I have tried many times to get my doctor to take me off of this medication but he insists it is best for me, but I disagree. I really don't want to have this problem for the rest of my life and I also won't have any skin left on my legs from the scratching, not to mention the pain that accompanies the swelling which seem to creep up to my knees and thighs and sometimes is so painful I just go to bed to lay down and hopefully the hydroclorithiazide will remove some of this water so that pain will go away. The doctor also doubled my dose of Losartin and Hydroclorithiazide. I'm up about 4-6 times a night going to the bathroom so it also interrupts my sleep. Is anyone else having this problem. I would prefer to go back on the Propranolol and get something other than Symbicort that won't interact with each other. Then I won't have pain and itching all the time. Does anyone have any input on this. I would really appreciate it.
Thanks. Debbie CB
- Will my short-term memory loss, caused by levaquin, every go away?
I wonder if the clinic that gave me the Levaquin purposely harmed me. I have many drug allergies, and I wasn't given the drug sheet that shows that Lavaquin has a Black Box warning. They refused to give me an antibiotic I knew I could safely take. I'm being "haunted" by P.I.s.
- Can drinking tea few days after having a depo provera shot lessen the effectivity of contraception?
Interaction of drinking tea 3 days after having depo-provera shot
More questions for: Symbicort, Headaches
You may be interested at these reviews (Write a review):
- Took yasmin, and yaz birthcontrol pills for 6 years now have pituitary tumor
I took Yasmin and yaz birthcontrol pills for 6 years. In 2007 I was diadnosed with a pituitary tumor. The tumor cause me to get cushing syndrome. Which I had surgery on my tumor in 2007 it was not successful, it was in a area that the bleeding was to high of a risk, so 1 month later I had to have a bil. adrenal ecotomy now to control my cortisol level.So now I am on life time steroids and have MRI every two years, to check on my tumor to see if there is any growth. So I go to Case Western University Hospital.
- Garcinia and high blood pressure
I am taking a weight loss pill last couple of days. Last two days after I ate cheese, I had headache and high blood pressure,nausea. Yesterday whole day I had stomach upset, pain, nausea. I am not going to take ot anymore.
- Dyphenhydramine and headaches horrible going one almost 24 hours a day for 4 weeks and cant get them to stop, now looking for cause . think its the dyphenhydramine im taking to help me sleep .
have been taking 3 dyphenhydramine for some time to help me sleep , just in last few weeks began having severe headache almost all the time.. cant get it to go away. just found out it can cause headache and am going to lower my intake to one per night and see if my headaches get better. am taking migrane meds and that hasnt helped a bit so think its not migranes im having. some other reason.
- Raspberry ketones - side-effect of red face, face muscle twitching
Whenever I use Raspberry Ketones 500mg capsules (1 a day) I get reddening of the tops of my cheeks coupled with muscle tightening/twitching of the cheek muscles closest to the nose (the muscles that contract if someone blows in your eyes) and the muscles at the bridge of nose at times too. Both sets of symptoms last for a day, then to be repeated again the next day on taking the next capsule. Whenever I cease using the product the symptoms likewise end. They began occurring from the very first use of the product. They are sometimes accompanied by a very low-grade headache. I thus now no longer use the product, plus the product made no difference whatsoever to my weight gain/loss when using it daily over several weeks.
- Losartan potassium headaches (2 responses)
I avoided going to the doctor for years and decided it was time to bite the bullet. The bullet bit back. High Blood pressure and cholesterol. Doc prescribed me 100mg Losartan Potassium right out of the gate. At 33 years old, this concerns me. I've been on it for about a week and have had a constant moderate headache along with some slight dizziness/foggy feeling. I also noticed some ringing in my ears a few times as well. Going back to the doc today. My pharmacist says they usually start people on lower doses than 100 mg. Anyone else dealing with something similar?
More reviews for: Symbicort, Headaches
Comments from related studies:
From this study (6 months ago):
Increasing cholesterol level unexplained by diet.
From this study (1 year ago):
Healed joint and soft tissue injuries (PID) return with increased pain and swelling. Pressure changes with position. Frequency and intensity of migraines increased with pressure symptoms. Genetic connective tissue disorder - Ehler Danlos Syndrome. Cardiac arrhythmia. History of rheumatic fever, pneumothorax, whooping cough, and severe allergic reactions.
From this study (2 years ago):
I believe the Gabapentin is causing headaches.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.